Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the diffraction of a shock wave by general two-dimensional disturbances


Author: Y. S. Pan
Journal: Quart. Appl. Math. 28 (1971), 539-552
DOI: https://doi.org/10.1090/qam/99770
MathSciNet review: QAM99770
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. F. Ludloff, On aerodynamics of blasts, Advances in Applied Mechanics, vol. 3, Academic Press, Inc., New York, N. Y., 1953, pp. 109–144. MR 0059128
  • [2] G. N. Ward, Linearized theory of steady high-speed flow, Cambridge, at the University Press, 1955. MR 0067649
  • [3] Y. S. Pan, Solutions for the diffraction of a plane wave by general two-dimensional disturbances, New York University, NYU-ASL-68-42, Oct. 1968
  • [4] Allen E. Puckett, Supersonic wave drag of thin airfoils, J. Aeronaut. Sci. 13 (1946), 475–484. MR 0017095
  • [5] B. B. Baker and E. T. Copson, The mathematical theory of Huygens' principle, Oxford Univ. Press, New York, 1939, p. 36
  • [6] L. Ting and M. Gunzburger, Diffraction of shock wave by moving thin wing, AIAA Paper 69-647, 1969


Additional Information

DOI: https://doi.org/10.1090/qam/99770
Article copyright: © Copyright 1971 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website